JournalsrlmVol. 19, No. 3pp. 175–188

Positive solutions of the Robin problem for semilinear elliptic equations on annuli

  • Yu-xia Fu

    Hunan University, Changsa, China
  • Qiuyi Dai

    Hunan University, Changsa, China
Positive solutions of the Robin problem for semilinear elliptic equations on annuli cover

Cite this article

Yu-xia Fu, Qiuyi Dai, Positive solutions of the Robin problem for semilinear elliptic equations on annuli. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 19 (2008), no. 3, pp. 175–188

DOI 10.4171/RLM/516